# SDR REXA2012111501683

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 27,451 hours, 24,568 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION RECEIVED A GEAR DISAGREE MESSAGE AND A HYDRAULIC SYSTEM CAUTION FOR 3B, ON TAKEOFF OUT OF DTW, ON FLIGHT 4416.  CREW DID NOT DECLARE AN EMERGENCY AND THIS WAS DURING A FCF.  AIRCRAFT CURRENTLY STILL IN WORK IN DTW.
